# SDR ZW0A0100603

- Difficulty date: April 13, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N405TW
- Make and model: Boeing 717-200
- Aircraft serial: 405TW
- Aircraft time: 2,147 hours, 1,881 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS DUE TO HAIL DAMAGE WERE FOUND ON LT AILERON UPPER SURFACE, FWD OF THE INBD TAB, HAD CRACK 1 INCH LONG.  REPAIRED PER SRM 57-00-00 FIG 201, AND COMPUTER BALANCE ACCOMPLISHED.  NO CHECK-C.
